rss Posted June 25, 2008 Report Share Posted June 25, 2008 Related Articles Acne vulgaris and acne rosacea as part of immune reconstitution disease in HIV-1 infected patients starting antiretroviral therapy. Int J STD AIDS. 2008 Jul;19(7):493-5 Authors: Scott C, Staughton RC, Bunker CJ, Asboe D Immune reconstitution disease (IRD) has been widely reported following the commencement of antiretrovirals. We report a case series from a cohort of HIV-1-infected patients of whom four developed acne vulgaris and one developed acne rosacea after the initiation of antiretroviral therapy. Acne vulgaris, as part of IRD, has been reported only once in the literature, whereas acne rosacea has not, to our knowledge, previously been described. This serves as a reminder not to overlook dermatological manifestations of disease in patients with HIV infection after starting antiretrovirals. PMID: 18574128 [PubMed - in process] http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now